# SDR UALA2013031801630

- Difficulty date: March 17, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 80,386 hours, 23,272 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 1700
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC SYS INDICATES 3200PSI.  NORMAL IS 3000.  REMOVED AND REPLACED RIGHT ELECTRIC HYDRAULIC PUMP IAW MM.  OPS AND LEAK CHECKED GOOD.
